# SDR DALA2025091706826

- Difficulty date: September 14, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 66,064 hours, 31,797 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION ER/A 624251-14AD REVISION ORIGINAL. REPAIR AT TOP SKIN PANEL 2, UPPER SURFACE, BETWEEN RIBS 14-16 REQUIRES FOLLOW ON INSPECTIONS PER ER/A 624251-14AD SECTION II PRIOR TO 46,131 TOTAL FLIGHT CYCLES OR 94,851 TOTAL FLIGHT HOURS, WHICHEVER COMES FIRST, AND EVERY 15,000 FLIGHT CYCLES OR 30,000 FLIGHT HOURS, WHICHEVER COMES FIRST THEREAFTER. C/A: ACCOMPLISH FOLLOW ON INSPECTIONS PER ER/A 624251-14AD SECTION II PRIOR TO 46,131 TOTAL FLIGHT CYCLES OR 94,851 TOTAL FLIGHT HOURS, WHICHEVER COMES FIRST, AND EVERY 15,000 FLIGHT CYCLES OR EVERY 30,000 FLIGHT HOURS, WHICHEVER COMES FIRST THEREAFTER. ASSOCIATED ER/A 14-624251 ADDED FOR AC 3276. (LP: 1198877)
